I am wondering here. I was shot in my leg last year. I spent 4 days in the hospital and then I was released on 2x5 mgs of Percocets every 6 hours and I believe it was 3 Nerontins per day for about
one month. I went to my follow up visit and my leg was still hurting me. So he referred me to a pain specialist and I was put on 2x5 mg Percocets per day for the nerve damage pain to my right leg for another month.
When the month was done and the amount ran out, I began to feel a really bad intestinal pain while I slept. Or should I say as I "tried" to sleep. I also began to feel lower back pain.
I told my doctor, who refilled my 2x5mg Percocets per day and ordered an MRI for my lumbar spine. The MRI results were negative. I continued to complain that my back pain was actually beginning to get worse and actually moving up to my mid back to even neck pain as well. It even would hurt me on my right side of my back and around the upper right side of my abdomen. At this point, my leg pain had subsided. So the doctor upped my dose to 3x5mg Percocets per day and ordered another MRI of my thorasic and cervical spine.
After another month, the MRI came back that I had degenerate disc disease of my thorasic and cervical spine. But then my liver was inflamed. So the doctor took me off of the Percocets and left me on Oxycodone without the Acetaminophen but I complained to the doctor a few days later that they were not relieving me of pain.
The doctor didn't want to put me back on the Percocets because of my liver inflamation...so he upped my Oxycodones to Roxycodone's of 3x15mg per day.
But by the next visit, my mid back pain would be excruciating whenever the Roxycodones would wear off.
One year and a half later, after physical therapy and 2 epidurals...my back still hurts me when the Roxycodones wear off especially at "night".
Could it be that all this time, my intestinal pains and excruciating mid back pains and right side pains were actually me "withdrawing" from the initial addiction to the pills from when I was taking it for my gunshot wound to the leg?
I mean, I've read where withdrawal symptoms can include intestinal distress and bone and muscle pain. Can anyone shed some light?
I've been trying to ween off of my pills, but the back pain is so excruciating. Could that pain be withdrawal pains? Thanks.